# SDR SWIA202163238

- Difficulty date: November 6, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING HAS SUSPECT CRACK (MARKED)     (C-CHECK RO 12/26/2021)    REMOVED AND INSTALLED NEW AFT CARGO DOOR HANDLE ASSY (PN H3415-13) IN REF TO CRJ700 AMM 52-31-03-400-801-A01 AND DWG CC670-38702 REV -C. OPS TEST GOOD. HEALTH MONITORING CHECK GOOD. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
